A limit law for the ground state of Hill's equation

H. P. McKean

Research output: Contribution to journalArticlepeer-review

Abstract

It is proved that the ground state Λ(L) of (-1)x the Schrödinger operator with white noise potential, on an interval of length L, subject to Neumann, periodic, or Dirichlet conditions, satisfies the law {Mathematical expression}

Original languageEnglish (US)
Pages (from-to)1227-1232
Number of pages6
JournalJournal of Statistical Physics
Volume74
Issue number5-6
DOIs
StatePublished - Mar 1994

Keywords

  • Schrödinger's operator
  • diffusion
  • spectrum

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A limit law for the ground state of Hill's equation'. Together they form a unique fingerprint.

Cite this